Research Repository

A new delay-dependent stability criteria for stochastic systems with time delays

Yang, R and Shi, Peng and Gao, H (2008) A new delay-dependent stability criteria for stochastic systems with time delays. IET Control Theory and Applications, 2 (11). pp. 966-973. ISSN 1751-8644

Full text for this resource is not available from the Research Repository.

Abstract

The problem of concern here is the stability analysis for stochastic systems with a time delay in the state. By employing a novel Lyapunov-Krasovskii functional, a new delay-dependent exponential stability condition is established for such stochastic time-delay systems. Based on the delay fractioning approach, the developed method can greatly reduce conservativeness compared with the existing results. Numerical examples are provided to show the advantage of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID16144, Lyapunov-Krasovskii functional, delay-dependent exponential stability condition, delay-dependent stability, stochastic systems, stochastic time-delay systems, time delays
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:09
Last Modified: 23 Apr 2012 04:09
URI: http://vuir.vu.edu.au/id/eprint/4070
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar